# SDR CALA2024111501153

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,165 hours, 17,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 416N242417
- Condition: Broken
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT OFFWING ESCAPE SLIDE ACTUTOR RELEASE TRIGGER (HANDLE-LOCK) TIP BROKE OFF. (P/N: 416N2424-17) REF. AIPC: 25-65-05-01. REMOVED DAMAGED HANDLE. DRILLED AND INSTALLED NEW PAD ON THE NEW HANDLE.PARTS USED:  53-2565-3-0007,QTY :1 19-2565-3-0048,QTY :1  00-0588-3-2661,QTY :1 INSTALLED NEW HANDLE. REF 757 AIPC 25-65-05 VERIFIED INSTALLATION OF LH OVERWING SLIDE ACTUATOR HANDLE ASSY PER GMM 09-25-05.  OPERATIONALLY CHECKS GOOD AT THIS TIME.
